# SDR EVCA20110511001

- Difficulty date: May 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N248AE
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- Aircraft time: 18,080 hours, 55,654 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Bracket
- Part number: 206033412123
- Condition: Elongated
- Location: Tailboom
- Part time: 18,080 hours, 55,654 cycles
- Component: Tailboom, Bell
- Component part number: 206033004199S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HANGER BRACKET HOLE ELONGATED ON TAILBOOM.
